The Ostaszewski square, and homogeneous Souslin trees (bibtex)
by Assaf Rinot
Reference:
The Ostaszewski square, and homogeneous Souslin trees (Assaf Rinot), In Israel J. Math., volume 199, 2014.
Bibtex Entry:
@article {rinot11,
    AUTHOR = {Rinot, Assaf},
     TITLE = {The {O}staszewski square, and homogeneous {S}ouslin trees},
  JOURNAL = {Israel J. Math.},
  FJOURNAL = {Israel Journal of Mathematics},
year={2014},
issn={0021-2172},
volume={199},
number={2},
pages={975--1012},
     CODEN = {},
   MRCLASS = {},
  MRNUMBER = {3219566},
       DOI = {10.1007/s11856-013-0065-0},
       URL = {http://link.springer.com/article/10.1007/s11856-013-0065-0},
   WP_PREPRINT = {http://www.assafrinot.com/files/rinot11.pdf},
   WP_DISCUSSION = {http://www.assafrinot.com/paper/11},
   WP_PRESENTATIONS = {http://www.assafrinot.com/talk/yst4},
   WP_ARXIV = {http://arxiv.org/abs/1105.2944},
  wp_additionalmaterial = {http://www.assafrinot.com/paper/12},
}
Powered by bibtexbrowser